Per citar aquest document:
On separated Carleson sequences in the unit disc
Amar, Eric (Université Bordeaux 1)

Data: 2014
Resum: The interpolating sequences S for H∞(D), the bounded holomorphic functions in the unit disc D of the complex plane C, were characterized by L. Carleson using metric conditions on S. Alternatively, to characterize interpolating sequences we can use the existence in H∞(D) of an infinity of functions {ρa}a∈S, uniformly bounded in D, the function ρa being 1 at the point a ∈ S and 0 at any b ∈ S \ {a}. A. Hartmann recently proved that just one function in H∞(D) was enough to characterize interpolating sequences for H∞(D). In this work we use the “hard” part of Carleson’s proof of the corona theorem to extend Hartmann’s result and to answer a question he asked in his paper.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Interpolating sequences ; Carleson measures
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 401-414, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_58214_20
DOI: 10.5565/287183

14 p, 448.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2014-07-09, darrera modificació el 2017-10-15

   Favorit i Compartir